MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number 1340
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 was intended for use in a procedure on (b)(6) 2025.Prior to unpacking the device, the outer bag was checked and an oily stain was noticed on the label near the protective cap at the tip of the cup.The oily blotch was also noted inside the packaging on the device.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
H6: device code a180104 captures the reportable event of foreign material present in device.
 
Additional Manufacturer Narrative
Block h6: device code a180104 captures the reportable event of foreign material present in device.Block h11: the returned radial jaw 4 was analyzed, and a visual inspection found the pouch was unopened and the label had an oily stain mark.Based on all available information, the reported problem of oily stain on the label should have been detected during the manufacturing process according to the procedure "92021606, boxing and box label application, bsc", which explains that the device must be scrapped if this happen.However, it is not possible to know if the pouch got this greasy stain during storage, transport, manufacturing process or during the preparation.Therefore, this is not clear what could affect the pouch.Manufacturing records were reviewed and no deviations within the manufacturing processes were found.Therefore, the most probable conclusion code is cause not established as there is no evidence to identify the root of the oily stain found in the pouch.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a180104 captures the reportable event of foreign material present in device.Correction block h11: the returned radial jaw 4 was analyzed, and a visual inspection found the pouch was unopened and the label had an oily stain mark, there was foreign material; however, it was not inside the pouch.An investigation to address this problem is in progress.Based on all available information, the reported problem of oily stain on the label should have been detected during the manufacturing process according to the procedure (b)(6) boxing and box label application, bsc", which explains that the device must be scrapped if this happens.However, it is not possible to know if the pouch got this greasy stain during storage, transport, manufacturing process or during the preparation.Therefore, this is not clear what could affect the pouch.Manufacturing records were reviewed and no deviations within the manufacturing processes were found.Therefore, the most probable conclusion code is cause not established as there is no evidence to identify the root of the oily stain found in the pouch.
 
Event or Problem Description

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22753006
Report Number3005099803-2025-03942
Device Sequence Number15632312
Product Code FCL
UDI-Device Identifier08714729777960
UDI-Public(01)08714729777960(17)271205(10)35422830
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1340
Device Catalogue Number1340
Device Lot Number0035422830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer09/03/2025
12/10/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/25/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown